# SDR CA001201020

- Difficulty date: November 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,964 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Blade
- Part time: 5,011 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING AN APPROACH FOR LANDING TO REFUEL, THE PILOT AND ENGINEER ON BOARD  EXPERIENCED A NOTICEABLE VIBRATION. UPON LANDING THE ENGINEER FOUND THAT A M/R BLADE PIN WAS SITTING A BIT HIGHER THAN THE OTHERS. WHEN HE UNLATCHED TO PIN, THE THREADED PORTION OF THE PIN  DROPPED OUT, INDICATING THAT IT HAD BROKEN NEAR THE SHANK AND TOP OF THE  THREADED REGION. THE AIRCRAFT WAS GROUNDED, NEW PIN ORDERED, AND ALL OF THE REMAINING M/RBLADES PINS WERE INSPECTED..
